# SDR SWAA2019041631770

- Difficulty date: March 28, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND LOWER STUB FRAME CRACKED AT BS. 294, RBL 55.   R&R STUB FRAME PER SRM AND DWG.
